标题:Adaptive fuzzy control of MIMO nonstrict-feedback nonlinear systems with fuzzy dead zones and time delays
作者:Su, Hang ;Zhang, Weihai
作者机构:[Su, Hang ;Zhang, Weihai ] College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao; 266590, China
通讯作者:Zhang, Weihai
来源:Nonlinear Dynamics
出版年:2019
卷:95
期:2
页码:1565-1583
DOI:10.1007/s11071-018-4645-8
摘要:This paper addresses an adaptive fuzzy control for a class of multi-input and multi-output nonlinear nonstrict-feedback systems with fuzzy dead zones, time delays and immeasurable states. Combining backstepping technique with dynamic surface control, only one adaptive law is required for each subsystem, and the whole design procedure is simplified. Compared with the existing researches on multi-input and multi-output nonlinear systems, the main contributions of this paper lie in that the dead zone models of the developed nonlinear system are fuzzy and uncertain, and the systems under consideration are more general. The designed controller not only guarantees that the given target signals can be tracked within small errors, but also guarantees the boundedness of all the signals in the closed-loop system. Finally, simulation results are depicted to demonstrate the effectiveness of our proposed control algorithm.
© 2018, Springer Nature B.V.
收录类别:EI
资源类型:期刊论文
TOP